# SDR SIMA20250606001

- Difficulty date: June 6, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 22,488 hours, 14,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Zone 2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK GOUGED AT FRAME 28, (MAJOR REPAIR) BLENDED DAMAGE OUT OF RH LATERAL SEAT TRACK AT FR 28 PER EMB-175 SRM 51-10-03. MEASUREMENTS ARE L=1" W=0.4" H=0.- 020" DAMAGE IS LOCATED ON TOP OF CROWN TEETH AND IS FOUND TO BE OUT OF LIMITS DUE TO H=0.020" (MAX ALLOWED H IS 0.007) PER EMB-175 SRM 53-21-10 AD01 TABLE 103. LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW R/H LATERAL SEAT TRACK P/N 170-92568-005 PER EMB-175 SRM 51-40-02, AND 51-23-04. RESTORED FINISH TO RH LATERAL SEAT TRACK FASTENERS AT FR22-FR33 IAW EMB 175 SRM 51-23-06 AND ETN-EJ-51-015. APPLIED CIC TO RH LATERAL SEAT TRACK AT FR22-FR33 IAW EMB CPM 51-25-00-910-001-A. REMOVED AND REPLACED RH LATERAL SEAT TRACK BETWEEN FR22-FR33 PER EMB-175 SRM 51-40-08.
